Your voice and your experiences are valuable. Be heard.

Minneapolis, MN

NEW DATE: February 27, 2019
6:30 pm - 9:00 pm
Quality Bicycle Products | Bloomington, Minnesota

At this WÖRCC session, we will:

Create Community

Join us for locally inspired food and drink. WÖRCC is a meet-up – and a celebration of the season to come.

Unite Our Voices

Bring your stories and experiences: they are the essential ingredients of a report that will convey to the off-road cycling industry where our true values lie.

Inspire Adventure

Find camaraderie among women with shared passions, and renew – or discover – the sense of possibility for life where the pavement ends.

Speakers and Break Out Leaders

Engage with women cyclists who are making their mark in the off-road cycling industry.

Kristi Mohn

Keynote Speaker

Kristi is extremely proud of two things, her family and her hometown of Emporia, KS. Her background is peppered with traveling, teaching, and selling real estate, but in 2017 she made her mark on off-road cycling by founding the ``200 Women, 200 Miles`` campaign at the Dirty Kanza by campaigning to reserve 200 registrations for women. Despite selling out in less than five minutes, Kristi's campaign successfully increased women's participation from 10% to 25%. She truly loves to help create opportunities; for her family, for female cyclists, and for her hometown.

Elorie Slater

Shop 'Til You Drop: What, where, and how are female off-road cyclists are acquiring gear?

Elorie is owner of Sports Garage Cycling, the only independent bicycle retailer in Boulder, Colorado exclusively dedicated to off-road cycling. She rode her first singletrack in 2008, and has since pursued countless bicycle adventures. In 2017, Elorie founded the Women's Off-Road Cycling Congress with the simple goal of creating a better ``ladies' night`` at Sports Garage. She and her husband raise two teenage daughters in Boulder, and explore the world as a family as often as possible.

Martha Flynn

Teams, Clubs, and Group Rides: Where's the sweet spot for creating community?

Martha Flynn works with Little Bellas, a mentoring on mountain bikes program for girls ages 7-13, as the Woodbury, Minnesota, program lead and the North Central Regional Coordinator. She has helped launch programs in Hayward, Wisconsin, Lakeville, Minnesota, and new this year, Cuyuna, Minnesota. Martha has been a fixture in the Twin Cities biking community for more than a decade, racing mountain bikes and fat bikes, and encouraging women and girls in the sport however and whenever she can. In 2017 she was recognized as Educator of the Year by BikeMN. Martha was born and raised in St. Paul and lives there now with her husband, James Kauth. And while her son Vaughn moved to Minneapolis, she isn’t holding that against him.

Sophie St-Jacques

“Women’s Specific”: Fiction or Fact?

Inspired by the Tour de France at a young age, Sophie St-Jacques began her racing career at the ripe young age of 11 in her native Quebec, Canada. Eventually, she traveled the world as a professional, international-level cyclist, competing in races such as the Giro d'Italia, and then as a soigneur, a role that took her to the Olympic Games in Beijing. Eventually, Sophie moved to Minneapolis, where she launched The Fix Studio, a performance and movement training studio aimed at helping a range of serious and everyday athletes achieve their goals across a spectrum of cycling and running disciplines. Leveraging her experience as an elite athlete, Sophie now dedicates her professional life to bridging the gap between her two passions: movement therapy and strength training. As a coach and therapist, she helps endurance athletes build greater resilience, remain injury-free and unlock their hidden potential.

Kim Marek

Passion to Profession: Can the outdoor industry attract diverse talent capable of solving bigger problems?

Jessica Grenwis

Media Mania: How do - or don't - you identify with language, images, and portrayals of female riders?

Jess is a marketer and mountain biker who joined the bike industry nearly three years ago, combining her career path with her passion. She currently leads the marketing team and Commitment to Inclusion group at QBP, and outside of work is training to compete in the 2019 Marji Gesick 100.

April Morgan

Bucket List, Baby: Your dreams, goals, and aspirations as an off-road cyclist.

April is an all-seasons off-road racer, having competed in more than 100 mountain bike, fat bike, gravel and cyclocross events. She is a three-time Great Lakes Fat Bike Series Champion, two-time podium finisher of the Dirty Kanza 200, and finisher of the Leadville 100. For April, cycling is about adventure, community and destroying life’s perceived limits. She is passionate about growing winter cycling and hopes to inspire more mamas to get out and ride.

Jill Cederholm

Paying to Play: What makes races, festivals, and events worth your investment?

Jill Cederholm is a former collegiate swimmer and professional athlete, who now does triple duty as a Lifetime cycling coach and the Leadville Race Series. Favorite adventures are those that have pushed her out of her comfort zone, including adventure races, 24-hour team events, and endurance gravel. When she’s not riding, Jill resides in Mendota Heights, Minnesota, with her husband and daughter.

Katie Thompson

E-MTB: What's happening in the pedal assisted off-road world?

Katie Thompson was a lifetime “ball sport” athlete turned cycling convert, and lover of all outdoor pursuits. Katie merged her career path with her passion in 2012, and presently leads QBP’s Industrial Design team that designs and develops bicycles, parts, and softgoods for their 12 distinct brands. Outside of work, you can find her immersed in maps and exploring new areas by bike, boat, and foot, and she is currently taking up snowboarding and whitewater kayaking.

Schedule

February 27, 2019
6:30 pm – 9:00 pm

6:30pm
Reception and Registration
25 minutes
6:55pm
Congress Called to Order
Laura Haraldson
10 minutes
7:05pm
Keynote Speaker
Kristi Mohn
20 minutes
7:25pm
Instructions
Elorie Slater
5 minutes
7:30pm
Breakout Session #1
20 minutes
7:50pm
Breakout Session #2
20 minutes
8:10pm
Breakout Session #3
20 minutes
8:30pm
Breakout Session #4
15 minutes
8:45pm
Closing Remarks & Networking
Laura Haraldson
15 minutes

Venue

Quality Bicycle Products

6400 W. 105th Street
Bloomington, MN 55438
Main Line: 952.941.9391

We're looking for female representatives from every corner of off-road cycling including:

  • First-time mountain bikers
  • Experienced racers
  • Weekend warriors
  • Moms missing the trail
  • Pros who lead the way
  • Newbies dragged around by “the guys”
  • Dreamers still on skinny tires
  • Bikepackers
  • Seasoned gravel road adventurers
Register Now